# SDR DALA2023032102125

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN REFERENCE AMDS 001-0102:2565-3003: DURING RESTOW OVERWING SLIDE LH THE CARRIER OF SLIDE NOT LOCKED ON FULL INBOARD POSITION. CORRECTIVE ACTION: SUMMARY OF NRC S/N: 00754.OVER-WING ESCAPE SLIDE PACK LH WAS REPLACED AND SLIDE WAS STORED AND LOCKED ON FULL INBOARD POSITION UNDER AMDS 2560-9901-LT AND LOG PAGE 2671971. (2676793)
